# SDR NOCA0199C

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Sensor
- Part number: 6240142
- Condition: Inoperative
- Location: Nr 1 & 2 Packs
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CABIN TEMP INCREASE, CREW ATTEMPTED TO REGULATE BY USING TRIM AIR SWITCH.  TRIM AIR SWITCH HAD NO EFFECT .  CABIN ALTITUDE STARTED TO CLIMB.  CREW COMMENCED DESCENT.  EVALUATION CONDUCTED TO PREVENT RECURRENCE WITH CHKS OF TRIM AIR VALVE SYS TEST.  ZONE TEMP SENSOR RESISTANCE CHK.  PRESSURIZATION SYS CHK.  OUTFLOW VALVE INSP AND TEST, AND BITE CHK OF ZONE TEMP CONTROLLER.  ALL CHKS FOUND BOTH LT AND RT WATER EXTRACTOR NOZZLE SPRAY PATTERN NOT IAW MM 21-51-11. BOTH PACK WATER EXTRACTOR NOZZLES REPLACED.  LOW LIMIT VALVE LT POSITION FAILED TEST.  LT LOW LIMIT VALVE REPLACED.  NO TEMP OR PRESS ITEMS REPORTED SINCE ORIGINAL DISCREPANCY 1-18-99.  (X)
